Symplectic capacities from Hamiltonian circle actions

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 272
  • Download : 0
Let M be a closed Fano symplectic manifold with a semifree Hamiltonian circle action with isolated maximum. We compute the Gromov width and the Hofer-Zehnder capacity of M using a moment map.
Publisher
INT PRESS BOSTON, INC
Issue Date
2017
Language
English
Article Type
Article
Keywords

QUANTUM HOMOLOGY; MANIFOLDS

Citation

JOURNAL OF SYMPLECTIC GEOMETRY, v.15, no.3, pp.785 - 802

ISSN
1527-5256
URI
http://hdl.handle.net/10203/227082
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0